# SDR A6WA201643687

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,490 hours, 29,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R317071
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, THIRD STEP FROM BOTTOM, HAS CRACK ON AFT RISER PANEL.  REPAIRED PAX DOOR RISER PANEL ON AFT SIDE OF DOOR AT THIRD STEP FROM BOTTOM IAW REO 601R-52-11-702.
